# SDR 97ZZZX4180

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Part number: DE20449
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C, F, E, D

## Discrepancy

LAX/JFK - FLT 24 - ABORTED TAKEOFF.  DISCHARGED BOTH NR 2 ENGINE FIRE BOTTLES.  NR 2 FIRE BOTTLE DID NOT INDICATE DISCHARGE.  FOUND NR 2 BOTTLE DISCHARGED.  REPAIRED BROKEN WIRE IN PYLON FOR INDICATION IAW AMM 26-20-00, OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
